On some geodesic curve on the Seifert manifold
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Discrete geometry and topology, Tome 196 (1991), pp. 97-104
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1991_196_a9,
author = {V. S. Makarov and K. P. Makarova},
title = {On some geodesic curve on the {Seifert} manifold},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {97--104},
year = {1991},
volume = {196},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1991_196_a9/}
}
V. S. Makarov; K. P. Makarova. On some geodesic curve on the Seifert manifold. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Discrete geometry and topology, Tome 196 (1991), pp. 97-104. http://geodesic.mathdoc.fr/item/TM_1991_196_a9/